# SDR SWAA2013120222850

- Difficulty date: November 19, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 82,516 hours, 64,178 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 400, BETWEEN STRINGER 15L TO STRINGER 16L.  REPAIRED SHEAR TIE IAW SRM.
